MathSciNet Relay Station
MathSciNet bibliographic data
MR2570554 34K18 (92D25)
Fan, Li; Shi, Zhongke; Tang, Sanyi Critical values of stability and Hopf bifurcations for a delayed population model with delay-dependent parameters. Nonlinear Anal. Real World Appl. 11 (2010), no. 1, 341–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement